# SDR CA131219022

- Difficulty date: December 18, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Ring
- Part number: 320565
- Condition: Burned
- Location: Nr 1 Intake Heat
- Part time: 388 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) THE ENGINE INTAKE HEAT NR 2 CAUTION LIGHT ILLUMINATED 10 MINUTES AFTER ESTABLISHING CRUISE ALTITUDE.  THE AC CIRCUIT BREAKER FOR THE ENGINE INTAKE HEATER NR 2 WAS FOUND OPEN AND RESET.  AN OPS TEST OF THE NR 2 ENGINE INTAKE HEATER WAS CARRIED OUT AND THE SYSTEM FOUND SERVICEABLE.  THE ACFT SERVICE HISTORY WAS SUBSEQUENTLY CHECKED AND THE SAME FAULT WAS FOUND TO HAVE OCCURRED ONCE PREVIOUSLY.  FURTHER INVESTIGATION WAS CARRIED OUT THAT EVENING AND THE TERMINAL RING ON THE WIRING TO THE ENGINE INTAKE HEATER NR 2 CIRCUIT BREAKER WAS FOUND BURNED, AND REPLACED. THE ACFT IS OPERATING WITHOUT FURTHER DIFFICULTY.
